John Matarese reports on one of the biggest deals expected for Black Friday
The latest software update for iPhones and iPads is nauseating for some users.
Several people are complaining on official Apple forums that the iOS7 software is causing motion sickness and vertigo.
"I thought I was going crazy today after I updated my phone and I noticed I was feeling queasy every time I used it. Now I see I am not alone," one person on Apple's forums.
People had already been speaking out against the bright color scheme of iOS7.
"I have same problem. Zoom is just one unpleasant issue with OS7. Visually it is too bright and hard on the eyes. I like the functionality but the whole look is just jarring," an iPhone user said on Apple's forums.
"It hurts my eyes and makes me dizzy. So annoying that we can't downgrade," said another Apple user.
And that person is correct. Those who have updated cannot go back to the iOS 6 software.
However, there is a way to cut down on some of the motion. Go to "Settings", then "General" and then "Accessibility". Scroll down to "Reduce Motion" and turn it on.
More Apple Stories
Consumer Reports’ recent survey covering more than 42,000 electronics purchases can steer you to the best places to buy.
Thousands of people lined up to be the first to get the new Apple phones — the iPhone 6 and 6 Plus.
Consumer Reports’ shoppers were there, too.
Considering a new iPhone 6? An expert tells us how to get the most money for your current phone and how to keep your personal info safe as you transition.
We wanted to hear from you about the big news coming out of Apple today. We caught up with people coming out of the Apple store at Eton.
Apple says you can order iPhone, iPhone 6 starting Sept. 12.
The popular tablet computer may contain nickel, one of the most common allergy-inducing metals.
John Matarese has a preview of Apple's upcoming new iPhone
The new Disney Movies Anywhere app lets Apple users buy and watch Disney, Pixar and Marvel movies from anywhere.
Flappy Birds disappears from app stores after creator tweets "I can't take it anymore."